# SDR SROM200100019

- Difficulty date: April 3, 2001
- Submitted: April 19, 2001
- Operation: General aviation
- Aircraft: N733AR
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 29,449 hours, 30,057 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 656717217
- Condition: Corroded
- Location: Lt Wing
- Part time: 29,449 hours, 30,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND CORROSION ON ATTACH FITTING.  REPLACED FITTING PER MM 57-15-50.
